# SDR JR2R20240928276

- Difficulty date: September 28, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 21,366 hours, 12,818 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Part number: 17111316401
- Condition: Damaged
- Location: Zone 400
- Part time: 21,366 hours, 12,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT PYLON FAIRING HEAT SHEILD HAS 1EA ELONGATED SCREW HOLE.  REPAIR
